Alert archive / Florida / Small Craft Advisories in 2013
Small Craft Advisory 8, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Mar 2, 2013, 5:10 AM EST. It was in force for 54 hr.
The area
The counties it named.
The facts
- Issued
- Mar 2, 2013, 5:10 AM EST (10:10 UTC)
- Expired
- Mar 4, 2013, 11:00 AM EST
- In force
- 54 hr
- Issued by
- NWS Miami, FL
The text
As transmitted, in the capitals the NWS used until 2016.
833 WHUS72 KMFL 021010 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 510 AM EST SAT MAR 2 2013 ...SMALL CRAFT ADVISORY THROUGH THIS EVENING FOR THE GULF WATERS, OFF SHORE ATLANTIC WATERS AND LAKE OKEECHOBEE... AMZ610-670-GMZ656-657-676-021815- /O.NEW.KMFL.SC.Y.0008.130302T1010Z-130303T0000Z/ LAKE OKEECHOBEE- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 510 AM EST SAT MAR 2 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. * WINDS AND WAVES: WINDS TO 20 KNOTS OR JUST ABOVE ARE EXPECTED TODAY ACROSS THE LOCAL GULF WATERS...LAKE OKEECHOBEE AND THE OFF SHORE ATLANTIC WATERS BUT MAINLY TO THE EAST OF PALM BEACH COUNTY. SEAS TO NEAR 7 FEET ARE POSSIBLE ACROSS THE OFF SHORE GULF WATERS AND THE OFF SHORE ATLANTIC WATERS TO THE EAST OF PALM BEACH COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
8 follow-up statements
998 WHUS72 KMFL 021442 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 942 AM EST SAT MAR 2 2013 ...SMALL CRAFT ADVISORY THROUGH THIS EVENING FOR THE GULF WATERS... OFF SHORE ATLANTIC WATERS AND LAKE OKEECHOBEE... AMZ650-651-671-030000- /O.EXA.KMFL.SC.Y.0008.000000T0000Z-130303T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 942 AM EST SAT MAR 2 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. * WINDS AND WAVES: WINDS AROUND 20 KNOTS ARE EXPECTED TODAY ACROSS THE LOCAL ATLANTIC WATERS. SEAS TO NEAR 7 FEET ARE POSSIBLE ACROSS THE OFF SHORE SHORE ATLANTIC WATERS TO THE EAST OF PALM BEACH COUNTY TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-670-GMZ656-657-676-030000- /O.CON.KMFL.SC.Y.0008.000000T0000Z-130303T0000Z/ LAKE OKEECHOBEE- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 942 AM EST SAT MAR 2 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. * WINDS AND WAVES: WINDS TO 20 KNOTS OR JUST ABOVE ARE EXPECTED TODAY ACROSS THE LOCAL GULF WATERS AND LAKE OKEECHOBEE. SEAS TO NEAR 7 FEET ARE POSSIBLE ACROSS THE OFF SHORE GULF WATERS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
662 WHUS72 KMFL 021444 CCA MWWMFL URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MIAMI FL 943 AM EST SAT MAR 2 2013 ...SMALL CRAFT ADVISORY THROUGH THIS EVENING FOR ALL OF THE LOCAL WATERS OF SOUTH FLORIDA EXCEPT FOR BISCAYNE BAY... AMZ650-651-671-030000- /O.EXA.KMFL.SC.Y.0008.000000T0000Z-130303T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 943 AM EST SAT MAR 2 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. * WINDS AND WAVES: WINDS AROUND 20 KNOTS ARE EXPECTED TODAY ACROSS THE LOCAL ATLANTIC WATERS. SEAS TO NEAR 7 FEET ARE POSSIBLE ACROSS THE OFF SHORE SHORE ATLANTIC WATERS TO THE EAST OF PALM BEACH COUNTY TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-670-GMZ656-657-676-030000- /O.CON.KMFL.SC.Y.0008.000000T0000Z-130303T0000Z/ LAKE OKEECHOBEE- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 943 AM EST SAT MAR 2 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. * WINDS AND WAVES: WINDS TO 20 KNOTS OR JUST ABOVE ARE EXPECTED TODAY ACROSS THE LOCAL GULF WATERS AND LAKE OKEECHOBEE. SEAS TO NEAR 7 FEET ARE POSSIBLE ACROSS THE OFF SHORE GULF WATERS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
630 WHUS72 KMFL 022038 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 338 PM EST SAT MAR 2 2013 ...SMALL CRAFT ADVISORY THROUGH THIS EVENING FOR ALL OF THE LOCAL WATERS OF SOUTH FLORIDA EXCEPT FOR BISCAYNE BAY... AMZ670-030000- /O.EXT.KMFL.SC.Y.0008.000000T0000Z-130303T1500Z/ WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- 338 PM EST SAT MAR 2 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EST SUNDAY. * WINDS AND WAVES: WINDS TO 20 KNOTS OR JUST ABOVE ARE EXPECTED THROUGH SUNDAY MORNING ACROSS THE OFFSHORE ATLANTIC WATERS OF PALM BEACH COUNTY. SEAS TO NEAR 6 FEET ARE ALSO POSSIBLE THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-650-651-671-GMZ656-657-676-030000- /O.CON.KMFL.SC.Y.0008.000000T0000Z-130303T0000Z/ LAKE OKEECHOBEE- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 338 PM EST SAT MAR 2 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. * WINDS AND WAVES: WINDS AROUND 20 KNOTS ARE EXPECTED TO CONTINUE THROUGH EARLY THIS EVENING ACROSS THE LOCAL GULF WATERS...LAKE OKEECHOBEE...AND THE ATLANTIC WATERS. SEAS TO 6 FEET ARE POSSIBLE OVER THE ATLANTIC WATERS...AND UP TO 7 FEET IN THE OFFSHORE GULF WATERS THROUGH EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
498 WHUS72 KMFL 022152 AAA MWWMFL URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 452 PM EST SAT MAR 2 2013 ...SMALL CRAFT ADVISORY THROUGH THIS EVENING FOR ALL OF THE LOCAL WATERS OF SOUTH FLORIDA EXCEPT FOR BISCAYNE BAY... AMZ610-022300- /O.CAN.KMFL.SC.Y.0008.000000T0000Z-130303T0000Z/ LAKE OKEECHOBEE- 452 PM EST SAT MAR 2 2013 ...SMALL CRAFT ADVISORY IS CANCELLED FOR LAKE OKEECHOBEE... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. THE LATEST OBSERVATIONS INDICATE THE WINDS OVER THE LAKE HAVE DECREASED INTO THE 15 TO 20 KNOT RANGE THIS AFTERNOON. $$ AMZ650-651-671-GMZ656-657-676-030000- /O.CON.KMFL.SC.Y.0008.000000T0000Z-130303T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 452 PM EST SAT MAR 2 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. * WINDS AND WAVES: WINDS AROUND 20 KNOTS ARE EXPECTED TO CONTINUE THROUGH EARLY THIS EVENING ACROSS THE LOCAL GULF WATERS...LAKE OKEECHOBEE...AND THE ATLANTIC WATERS. SEAS TO 6 FEET ARE POSSIBLE OVER THE ATLANTIC WATERS...AND UP TO 7 FEET IN THE OFFSHORE GULF WATERS THROUGH EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ670-030600- /O.CON.KMFL.SC.Y.0008.000000T0000Z-130303T1500Z/ WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- 452 PM EST SAT MAR 2 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY. * WINDS AND WAVES: WINDS TO 20 KNOTS OR JUST ABOVE ARE EXPECTED THROUGH SUNDAY MORNING ACROSS THE OFFSHORE ATLANTIC WATERS OF PALM BEACH COUNTY. SEAS TO NEAR 6 FEET ARE ALSO POSSIBLE THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
810 WHUS72 KMFL 030120 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 820 PM EST SAT MAR 2 2013 GMZ676-030900- /O.NEW.KMFL.SC.Y.0009.130303T0120Z-130303T0900Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 820 PM EST SAT MAR 2 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST SUNDAY. * WINDS AND WAVES: SEAS WILL REMAIN AT OR JUST ABOVE 7 FEET OUT OF THE NORTHWEST ACROSS THE OFFSHORE GULF WATERS WELL INTO THE NIGHT BEFORE SUBSIDING INTO THE 4 TO 6 FOOT RANGE BY DAYBREAK SUNDAY MORNING. WINDS WILL REMAIN OUT OF THE NORTHWEST IN THE 15 TO 20 KNOT RANGE THROUGH THIS TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ670-030900- /O.CON.KMFL.SC.Y.0008.000000T0000Z-130303T1500Z/ WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- 820 PM EST SAT MAR 2 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY. * WINDS AND WAVES: NORTHWEST WINDS AROUND 20 KNOTS ARE EXPECTED THROUGH SUNDAY MORNING ACROSS THE OFFSHORE ATLANTIC WATERS OF PALM BEACH COUNTY. SEAS OUT OF THE NORTHWEST WILL RANGE FROM 4 TO 6 FEET THROUGH THIS PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
698 WHUS72 KMFL 030951 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 451 AM EST SUN MAR 3 2013 GMZ676-040000- /O.EXB.KMFL.SC.Y.0008.000000T0000Z-130304T0000Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 451 AM EST SUN MAR 3 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. * WINDS AND WAVES: NORTHWEST WINDS AROUND 20 KNOTS OR JUST ABOVE ARE EXPECTED THROUGH SUNDAY MORNING ACROSS THE OFFSHORE ATLANTIC WATERS OF PALM BEACH COUNTY. SEAS OUT OF THE NORTHWEST WILL RANGE FROM 4 TO 6 FEET THROUGH THIS PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ670-040000- /O.EXT.KMFL.SC.Y.0008.000000T0000Z-130304T0000Z/ WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- 451 AM EST SUN MAR 3 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM EST THIS EVENING. * WINDS AND WAVES: NORTHWEST WINDS AROUND 20 KNOTS ARE EXPECTED THROUGH SUNDAY MORNING ACROSS THE OFFSHORE GULF WATERS. SEAS OUT OF THE NORTHWEST WILL RANGE FROM 5 TO 7 FEET THROUGH THIS PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
804 WHUS72 KMFL 032113 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 413 PM EST SUN MAR 3 2013 AMZ650-651-671-041200- /O.NEW.KMFL.SC.Y.0010.130303T2113Z-130304T1800Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 413 PM EST SUN MAR 3 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST MONDAY. * WINDS AND WAVES: NORTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS THIS EVENING AND CONTINUING THROUGH EARLY MONDAY, WITH STRONGEST WINDS OVER THE OFFSHORE WATERS. SEAS WILL BE UP TO 7 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ670-041200- /O.EXT.KMFL.SC.Y.0008.000000T0000Z-130304T1800Z/ WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- 413 PM EST SUN MAR 3 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM EST MONDAY. * WINDS AND WAVES: NORTHWEST WINDS OF 20 TO 25 KNOTS ARE EXPECTED THROUGH MONDAY MORNING WITH SEAS UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ676-041200- /O.EXT.KMFL.SC.Y.0008.000000T0000Z-130304T1200Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 413 PM EST SUN MAR 3 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST MONDAY. * WINDS AND WAVES: NORTHWEST WINDS AROUND 20 KNOTS OR JUST ABOVE ARE EXPECTED THROUGH THE OVERNIGHT HOURS ACROSS THE OFFSHORE GULF WATERS. SEAS OUT OF THE NORTHWEST WILL RANGE FROM 6 TO 9 FEET THROUGH THIS PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
866 WHUS72 KMFL 040928 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 428 AM EST MON MAR 4 2013 GMZ676-041030- /O.CAN.KMFL.SC.Y.0008.000000T0000Z-130304T1200Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 428 AM EST MON MAR 4 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. NORTH TO NORTHWESTERLY WINDS 15 TO 20 KNOTS WILL CONTINUE TO DIMINISH TODAY AS HIGH PRESSURE BUILDS OVER THE REGION. SEAS HAVE FALLEN BELOW 7 FEET AND WILL CONTINUE TO FALL THROUGH THE DAY. THUS THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED $$ AMZ650-651-671-041600- /O.EXT.KMFL.SC.Y.0010.000000T0000Z-130304T1600Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 428 AM EST MON MAR 4 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EST THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EST THIS MORNING. * WINDS AND WAVES: NORTHWEST WINDS 20 TO 25 KNOTS EARLY THIS MORNING WILL BECOME NORTH NORTHWEST 15 TO 20 KNOTS THIS AFTERNOON. SEAS 6 TO 8 FEET EARLY THIS MORNING IN THE GULF STREAM WILL BECOME 4 TO 6 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ670-041600- /O.EXT.KMFL.SC.Y.0008.000000T0000Z-130304T1600Z/ WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- 428 AM EST MON MAR 4 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EST THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EST THIS MORNING. * WINDS AND WAVES: NORTHWEST WINDS 20 TO 25 KNOTS EARLY THIS MORNING WILL BECOME NORTH NORTHWEST 15 TO 20 KNOTS THIS AFTERNOON. SEAS 6 TO 8 FEET EARLY THIS MORNING IN THE GULF STREAM WILL BECOME 4 TO 6 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 2, 4:53 AM EST, 17 minutes earlier.
Area forecast discussion, Mar 2, 4:53 AM EST, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
453 AM EST SAT MAR 2 2013
.DISCUSSION...
THE LARGER SCALE SYNOPTIC FEATURES AFFECTING SOUTH FLORIDA AND
ADJACENT WATERS INCLUDE A FRONTAL BOUNDARY STILL LINGERING IN THE
FLORIDA STRAITS AND A LARGE AMPLITUDE UPPER LEVEL TROUGH BUILDING
INTO THE NORTHERN AND EASTERN GULF...WITH AN ENHANCED SURFACE
PRESSURE GRADIENT RESULTING IN INCREASING NORTHWESTERLY FLOW
ACROSS THE REGION TODAY. AS FOR THE FRONTAL BOUNDARY...THE
GUIDANCE INDICATES IT SHOULD START TO MOVE EASTWARD LATER TODAY AS
THE UPPER LEVEL TROUGH CONTINUES TO MOVE EASTWARD INTO THE EASTERN
GULF. HOWEVER...GIVEN THE ENHANCED SURFACE FLOW OVER RUNNING ALONG
THE FRONTAL BOUNDARY IS LIKELY AND THE FORECAST INDICATES MOSTLY
CLOUDY SKIES PREVAILING ACROSS THE REGION TODAY AND THIS EVENING
WITH A GRADUAL CLEARING TREND INTO SUNDAY WITH LIGHT PASSING TYPE
SHOWERS IN THE FORECAST TODAY THROUGH EARLY SUNDAY. BY SUNDAY
NIGHT THE UPPER LEVEL TROUGH IS FORECAST TO BE JUST TO THE EAST OF
THE FLORIDA PENINSULA WITH A RAPID DRYING TREND LATE SUNDAY INTO
MONDAY.
FOR THE TEMPERATURE FORECAST...THE LATEST GUIDANCE APPEARS TO BE
CONSISTENT WITH THE GUIDANCE OVER THE LAST COUPLE OF DAYS WITH
COLD AIR EXPECTED ACROSS THE REGION TONIGHT AND AGAIN ON SUNDAY
NIGHT WITH A GRADUAL WARMING TREND TUESDAY INTO WEDNESDAY. FOR
TONIGHT INTO EARLY SUNDAY MORNING...MINIMUM TEMPERATURES ACROSS
GLADES AND HENDRY COUNTIES COULD BE IN THE UPPER THIRTIES WITH
WIND CHILLS NEAR 40 DEGREES POSSIBLE IN THE PALM BEACH METRO
AREAS. THE COLDEST TEMPERATURES ARE EXPECTED SUNDAY NIGHT INTO
EARLY MONDAY MORNING WITH GUIDANCE INDICATING TEMPERATURES NEAR
THE MID THIRTIES ACROSS GLADES COUNTY WITH NEAR FREEZING
TEMPERATURES IN AN ISOLATED LOCATION OR TWO IN GLADES COUNTY NOT
OUT OF THE QUESTION. GIVEN THESE TEMPERATURES...PATCHY FROST MAY
BE POSSIBLE ACROSS GLADES...HENDRY AND NORTHEAST INTERIOR COLLIER
COUNTY WITH AREAS OF FROST POSSIBLE IN ISOLATED AREAS OF GLADES
COUNTY. BASED ON THE CURRENT GUIDANCE...CRITERIA ARE BORDERLINE
FOR A WIND CHILL ADVISORY FOR THE NORTHERN INTERIOR PORTIONS
SUNDAY NIGHT AND EARLY MONDAY AND MAY BE CONSIDERED AS ADDITIONAL
GUIDANCE DICTATES.
&&
.MARINE...
THE LATEST MODEL GUIDANCE AND REGIONAL OBSERVATIONS INDICATES AN
ENHANCED PRESSURE GRADIENT ACROSS THE REGIONAL WATERS WITH WINDS
TO NEAR 20 KNOTS OR JUST ABOVE POSSIBLE ACROSS THE OFF SHORE GULF
AND ATLANTIC WATERS AND LAKE OKEECHOBEE. THEREFORE A SMALL CRAFT
ADVISORY IS IN EFFECT FOR THE GULF WATERS...LAKE OKEECHOBEE AND
THE OFF SHORE ATLANTIC WATERS BUT ONLY TO THE EAST OF PALM BEACH
COUNTY...THROUGH 00Z THIS EVENING. FOR THE GULF WATERS...ALL THE GULF
MARINE ZONES WERE INCLUDED IN THE ADVISORY WITH MARINE GUIDANCE
INDICATING SEAS COULD REACH NEAR 7 FEET TODAY ALTHOUGH MAINLY
EXPECTED IN THE OFF SHORE WATERS BUT GIVEN THE UNCERTAINTIES
IN THE WIND AND SEAS FORECAST INCLUDED ALL THE ZONES. GUIDANCE
INDICATES THAT THE PRESSURE GRADIENT AND WINDS ARE EXPECTED TO
LESSEN AFTER 00Z SUNDAY.
&&
.FIRE WEATHER...
FOR TODAY...THE MINIMUM RELATIVE HUMIDITIES COULD GO JUST BELOW
CRITICAL LEVELS FOR A FEW HOURS WEST OF LAKE OKEECHOBEE WITH THE
20 FOOT WINDS FORECAST TO BE JUST BELOW CRITERIA FOR A RED FLAG WARNING.
SO RED FLAG WARNING CRITERIA ARE NOT QUITE MET BUT HAVE TO STRESS
THE UNCERTAINTIES IN THE FORECAST...BUT A RED FLAG WARNING WILL
NOT BE ISSUED. AS THE DAY PROGRESSES CONDITIONS WILL BE MONITORED
AND A SHORT FUSED RED FLAG WARNING MAY BE CONSIDERED. THE TREND IN
THE FORECAST THROUGH THE LATE WEEKEND INTO MONDAY IS A DRYING
TREND WITH MINIMUM RELATIVE HUMIDITIES FORECAST TO BE BELOW
CRITICAL LEVELS FOR MOST OF THE PENINSULA ON MONDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 67 42 65 42 / 20 30 20 -
FORT LAUDERDALE 68 47 66 45 / 20 40 30 -
MIAMI 69 48 66 44 / 30 40 40 -
NAPLES 65 45 65 44 / 30 50 30 -
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 7 PM EST THIS EVENING FOR LAKE
OKEECHOBEE-WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL
EXTENDING FROM 20 NM TO 60 NM.
GM...SMALL CRAFT ADVISORY UNTIL 7 PM EST THIS EVENING FOR COASTAL
WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT
20 NM-GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL
EXTENDING FROM 20 TO 60 NM.
&&
DISCUSSION/MARINE/FIRE...60/BD
AVIATION/RADAR...84/AKHazardous weather outlook, Mar 2, 4:18 AM EST, 52 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 418 AM EST SAT MAR 2 2013 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 030030- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 418 AM EST SAT MAR 2 2013 ...MODERATE RISK OF RIP CURRENTS GULF COAST BEACHES... ...LOWS MAINLY IN THE 40S TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE GULF COAST BEACHES DUE TO INCREASED SURF AND NORTHWESTERLY ONSHORE FLOW AROUND 15 MPH. THERE IS ALSO A SLIGHT RISK OF RIP CURRENTS FOR THE EAST COAST BEACHES. TEMPERATURES: LOW TEMPERATURES TONIGHT ARE FORECAST TO BE NEAR 40 ACROSS GLADES AND HENDRY COUNTIES...THE LOW TO MID 40S ACROSS THE REST OF THE INTERIOR AND PALM BEACH COUNTY...AND THE UPPER 40S TO THE LOWER 50S FOR THE GULF COAST...MIAMI DADE AND BROWARD COUNTY COASTAL AND METRO AREAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE COLDEST TEMPERATURES ARE EXPECTED SUNDAY NIGHT INTO MONDAY MORNING...WHEN INTERIOR LOCALES ARE FORECAST TO FALL INTO THE 30S. THERE IS EVEN THE POTENTIAL FOR TEMPERATURES TO FALL TO NEAR FREEZING OVER PORTIONS OF THE NORTHWEST INTERIOR MONDAY MORNING. TEMPERATURES IN THE 40S ARE FORECAST FOR THE EAST AND WEST COAST METRO SUNDAY AND MONDAY MORNING. STAY TUNED TO THE LATEST FORECAST UPDATES ON THIS UPCOMING COLD WAVE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 2:44 PM EST | Red Flag Warning | MFL | Broward | 2 hr |
Nearby
Small Craft Advisories in Florida, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.